I've been on Imuran since Aug of this year...am completely off all steroids now ( thank god, was on the cortenemas on/off for about
a year so it is quite an accomplishment). I haven't really had any symptoms while being on Imuran but just a few days ago I felt a small little bump in front of my left year ( about
the size of a pea). It hurts a little if I press it otherwise I don't really feel anything in that area... also, the last few nights I've been feeling slightly nauseous before I sleep. The nausea is not from Imuran since I feel it a while before taking the meds at night. Has anyone ever had these symptoms before.. any idea what it could be?
Diagnosed with chronic proctitis 11/2013
Current meds - 100mg imuran and canasa suppository at night
High fiber, dairy free ( except for yogurt), low sugar - vegetarian fodmap diet
Supplements : 1 cap miralax at night
Post Edited (LookingForAnswers7) : 12/16/2015 11:49:17 PM (GMT-7)